# SDR P2EA98192

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 655280915
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- Nature of condition: J, N
- Precautionary procedure: E, F

## Discrepancy

FLT 404 - MCI - 15 MINS BEFORE LANDING, STARTED GETTING QUICK INTERMITTENT FLASHES ON THE NR 1 ENGINE FIRE WARNING SWITCH.  STOPPED FOR 5 MINUTES, THEN STARTED AGAIN.  CONTINUED TO LANDING.  DECLARED EMERGENCY AND SHUT DOWN NR 1 ENGINE AFTER LANDING.  PULLED FIRE SWITCH AND FIRED LEFT EXTINGUISHER BOTTLE.  TROUBLSHOT PER MM 26-11-0, CHECKED CONTINUITY OF FIRELOOPS, OK.  CHECK FOR RESISTANCE TO GROUND, OK.  FOUND NR 1 FIRE TEST INOP.  REPLACED FIRE DETECTOR UNIT PER MM 26-11-0, OPS CHECK OK.  REPLACED NR 1 FIRE BOTTLE PER MM 26-21-11, PAGES 401-404.  (M)
